Troubling Symptoms

Crashnot
By Crashnot Latest Reply 2010-03-08 17:05:25 -0600
Started 2010-03-08 14:22:59 -0600

Okay Type 1s, let me hope one of you can relate to this!

For at least a month, maybe three, I've been very tired and out-of-it. It feels like a low-sugar attack but my sugars are normal to high. My brain doesn't focus, I feel out of balance, and very lethargic.

I'm on Humalog on the pump, have just gotten back on my vitamins but they aren't making a difference yet, and am eating and exercising pretty healthily. I do want to eat all the time, which is typical of having low sugars and going into survival mode to get them up. But my sugars are not low! Only other health problem is being diagnosed with Celiac Disease in November. It's been easy to cut wheat, barley and rye gluten out of my life, and I've started to gain weight now that my guts are starting to heal, so don't feel that is the problem.

The only thing I can relate to this is when I was on Lantus and then Levamir a few years ago, and they gave me similar symptoms. 24-hours after stopping those insulins I felt amazing. But I've been on Humalog for years. Wish I had some old beef or pork insulin to try just to see!

Anyone else ever experienced this? I would really like my energy and mental sharpness back!


2 replies

Crashnot
Crashnot 2010-03-08 17:05:25 -0600 Report

Well this has been an educational afternoon!

After posting I tried a new Google with "Synthetic Insulin Side Effects" and got an education. This is nasty stuff and getting worse as previous patents run out and new and "improved" versions come out. Of the six symptoms people have reported, I have all of them! The best report was found here:

http://www.iddt.org/wp-content/uploads/2009/1...

For any of you complaining of depression, moodiness, feeling unwell, achy, etc. and are on insulin, you might want to review this report.

I am in the process of trying to get a vial of the pork insulin to give it a try and see what happens. The identical effects I had from Levemir and Lantus disappeared 24 hours after I discontinued it, so will hope for the same here. I don't feel like I'm even in my body, just sort of floating around outside of it. And it's not nice!

Harlen
Harlen 2010-03-08 14:45:00 -0600 Report

How high are your numbers?
You may have an infection that will do it to me
Are you under a lot of stress?
I hope your feelling better soon
Best wishes
Harlen

Next Discussion: Movies »